MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH 930 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH 930 ANALYZER
Model Number ATELLICA CH 930 ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding erroneously elevated enzymatic hemoglobin a1c (a1c_e) results obtained on multiple patient samples on an atellica ch 930 analyzer.Calibration was acceptable.Quality control (qc) recovered acceptably before the event and recovered outside the range after the event.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit the cse inspected the analyzer, reviewed auto checks and found that reagent arm 1 was failing the alignment check, performed manual alignment for reagent arm 1 and ran auto alignment for both reagent servers, all three mixers and all four transfer arms.Then, the cse ran full auto check which passed, ran the atellica test protocol (atp) service methods which passed.Siemens is evaluating the event.
 
Event or Problem Description
The customer reported that they obtained erroneously elevated enzymatic hemoglobin a1c (a1c_e) results on multiple patient samples on an atellica ch 930 analyzer.The erroneous results were reported to the physician(s) and were questioned.The samples were repeated on an alternate atellica ch 930 analyzer.The repeat results recovered lower and were consistent with the patient¿s clinical history.The corrected reports were issued.There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated a1c_e results.

Brand Name
ATELLICA CH 930 ANALYZER
Common Device Name
ATELLICA CH 930 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
eiman sulieman
500 gbc drive
po box 6101
newark, DE 19714-6101
7372808688
MDR Report Key24527901
Report Number2432235-2026-00069
Device Sequence Number8504439
Product Code JJE
UDI-Device Identifier00630414002163
UDI-Public(01)00630414002163
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K151767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA CH 930 ANALYZER
Device Catalogue Number11067000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer06/02/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2432235-06/08/2026-003-C
Patient Sequence Number1
Patient SexUnknown